Ask a doctor

Post-op Steroid Injections Lightened Skin on Nose - Permanent?

will the steriod injections damages heal?i ve got it one month after rhinoplasty.the color of my skin has been lightened in some parts of my nose.

Doctor Answers (1)

Discoloration after steroid injections and rhinoplasty

+1

Dear iran7381,

In my experience, I have not had permanent changes to the skin color after steroid injections.

The pigment (color) changes in the skin are usually temporary with steroid injections.  I would give it some time to see how it looks a couple of months after.  There is always a small risk that these changes will be permanent, but it is pretty rare.  It also depends on the concentration of the steroid that was injected as well.  The higher the concentration, the more significant the side effects.

Best,

Nima Shemirani


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.